# SDR HEEA080620

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,536 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 504001790116
- Part serial: 950
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR PRECESSES RIGHT UNTIL CARD REACHES INTERNAL STOPS, UNRELIABLE. REPAIRED.
